# SDR SCNA20240309069

- Difficulty date: January 5, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5261A
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- Aircraft time: 67,196 hours, 39,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FWD CARGO COMPARTMENT. FROM STA 500H TO STA 500I AT RBL 21 AND LBL 21 THE INTERCOSTALS (BAFLES) WITH CORROSION.  REPLACED (BAFLES) INTERCOSTALS FROM STA 500H TO 500I AT 21 RBL AND 21 LBL IAW B737-800 BCF SRM 51-40-02-0G-0 PARG 4B AND BOEING INST. SWG 143A7902 SHEET 36 REV E
